The behavior of the characteristics of Hukuhara's equation in a neighborhood of the origin
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1958), pp. 111-122
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1958_3_a14,
author = {I. S. Kukles},
title = {The behavior of the characteristics of {Hukuhara's} equation in a~neighborhood of the origin},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {111--122},
year = {1958},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1958_3_a14/}
}
I. S. Kukles. The behavior of the characteristics of Hukuhara's equation in a neighborhood of the origin. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1958), pp. 111-122. http://geodesic.mathdoc.fr/item/IVM_1958_3_a14/